# SDR DL73S040279

- Difficulty date: March 26, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- Aircraft time: 47,778 hours, 36,683 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577895
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED HOLES FOUND IN STR 20R LAP SPLICE FASTENER ROWS.  DURING REPLACEMENT OF UPPER SKIN PANEL BETWEEN STA 916-990.  REPAIRED PER ERA 386177-14.
